# SDR VNAA202504170109

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 BETWEEN STGR25L & 25R FOUND TO BE CORRODED IN MULTIPLE LOCATIONS ON ATTACH FLANGE. CORRECTIVE ACTION: INSTALLED COMPLETE FRAME LOWER SEGMENT PN: SH670-31355-1S FS319 BETWEEN STGR21L & 23R IAW CRJ700 SRM 51-42-06-001-001-A01   SH670-31355-1S
